Mathematische Annalen

, Volume 235, Issue 1, pp 37–53 | Cite as

Concavity theorems

  • Andrew John Sommese


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France90, 193–259 (1962)Google Scholar
  2. 2.
    Barth, W.: Fortsetzung meromorpher Funktionen in Tori und komplex-projektivem Raum. Invent. Math.5, 42–62 (1968)Google Scholar
  3. 3.
    Barth, W.: Der Abstand von einer algebraischen Mannigfaltigkeit im komplex-projektiven Raum. Math. Ann.187, 150–162 (1970)Google Scholar
  4. 4.
    Barth, W.: Transplanting cohomology classes in complex-projective space. Amer. J. Math.92, 951–967 (1970)Google Scholar
  5. 5.
    Barth, W.: Larsen's theorem on the homotopy groups of projective manifolds of small embedding codimension. Proc. Symp. in Pure Math.29, 307–313 (1975)Google Scholar
  6. 6.
    Fischer, G.: Complex analytic geometry. Lecture Notes in Mathematics 538. Berlin, Heidelberg, New York: Springer 1976Google Scholar
  7. 7.
    Fritzsche, K.: Ein Kriterium für dieq-Konvexität von Restmengen in kompakten komplexen Mannigfaltigkeiten. Dissertation Göttingen 1975Google Scholar
  8. 8.
    Fritzsche, K.:q-konvexe Restmengen in kompakten komplexen Mannigfaltigkeiten. Math. Ann.221, 251–273 (1976)Google Scholar
  9. 9.
    Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962)Google Scholar
  10. 10.
    Griffiths, P.A.: The extension problem in complex analysis. II (embeddings with positive normal bundle). Amer. J. Math.88, 366–446 (1966)Google Scholar
  11. 11.
    Griffiths, P.A.: Hermitian differential geometry, Chern classes, and positive vector bundles. In: Global analysis. Papers in honor of K. Kodaira (185–251). Princeton: Princeton University Press 1969Google Scholar
  12. 12.
    Hartshorne, R.: Ample vector bundles. Publ. Math. IHES29, 63–94 (1966)Google Scholar
  13. 13.
    Hartshorne, R.: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics 156. Berlin, Heidelberg, New York: Springer 1970Google Scholar
  14. 14.
    Hartshorne, R.: Ample vector bundles on curves. Nagoya Math. J.43, 73–89 (1971)Google Scholar
  15. 15.
    Larsen, M.E.: On the topology of complex projective manifolds. Inv. Math.19, 251–260 (1973)Google Scholar
  16. 16.
    Papantonopoulou, A.: Curves in Grassman varieties. Nagoya Math. J.66, 121–137 (1977)Google Scholar
  17. 17.
    Schneider, M.: Über eine Vermutung von Hartshorne. Math. Ann.201, 221–229 (1973)Google Scholar
  18. 18.
    Siu, Y.-T.: Analytic sheaves of local cohomology. Bull. Amer. Math. Soc.75, 1011–1012 (1969)Google Scholar
  19. 19.
    Sommese, A.J.: On manifolds that cannot be ample divisors. Math. Ann.221, 55–72 (1976)Google Scholar
  20. 20.
    Sommese, A.J.: Submanifolds of Abelian varieties, to appear Math. Ann.Google Scholar
  21. 21.
    Sommese, A.J.: Complex subspaces of homogeneous complex manifolds, I, IIGoogle Scholar
  22. 22.
    Sommese, A.J.: Theorems of Barth-Lefschetz type for complex subspaces of homogeneous complex manifolds. Proc. Nat. Acad. Sci. USA74, 1332–1333 (1977)Google Scholar
  23. 23.
    Sommese, A.J.: OnK-amplenessGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Andrew John Sommese
    • 1
  1. 1.Department of MathematicsCornell UniversityIthacaUSA

Personalised recommendations